On the Diophantine equation f(y) - x = 0
Acta Arithmetica, Tome 19 (1971) no. 1, pp. 79-87
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_19_1_79_87,
author = {Michael Fried},
title = {On the {Diophantine} equation f(y) - x = 0},
journal = {Acta Arithmetica},
pages = {79--87},
year = {1971},
volume = {19},
number = {1},
doi = {10.4064/aa-19-1-79-87},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-19-1-79-87/}
}
Michael Fried. On the Diophantine equation f(y) - x = 0. Acta Arithmetica, Tome 19 (1971) no. 1, pp. 79-87. doi: 10.4064/aa-19-1-79-87
Cité par Sources :